Top
10
Doctor insights on: Severe Agitation

Share
1

1
I have severe headaches, severe agitation and unhappy, wild mood swings.

I have severe headaches, severe agitation and unhappy, wild mood swings.

Diet, hormones: Increasing your magnesium intake, B complex vitamins and omega 3 fatty acids would help your whole nervous system work better. You are well into the post menopausal age range. Loss of estradiol and progesterone contributes greatly to all the symptoms that you list and more. Try to find a doctor that does bioidenticle hormone replacement therapy if improving your after 4-6 weeks does not help you ...Read more

See 1 more doctor answer
Dr. Alan Ali
433 doctors shared insights

Agitation (Definition)

Agitation can be demonstrated emotionally or physically. Agitation is an expression of emotion that is a little less than anger but a little more than mildly irritated. One may become agitated quickly. In this case it can be problematic and one might need ...Read more


2

2
I have had severe agitation ever since my Adderall (dextroamphetamine and racemic amphetamine) overdose. I've been clean for a year and none of the meds in my profile work. What do I do?

I have had severe agitation ever since my Adderall (dextroamphetamine and racemic amphetamine) overdose. I've been clean for a year and none of the meds in my profile work. What do I do?

Meds: how long have you been on the brintellix? seroquel (quetiapine)? tough to offer any insights with our knowing you whole history. how are your other meds working and when did you start them? tell me more about your adderall OD. you have complicated polypharmacy and would be best served by getting a second opinion, find another psychiatrist and see if they what they say after full eval. ...Read more

3

3
What is the implication of cocci being found in the lungs of someone with severe copd? The patient is extremely confused & agitated most of the time

What is the implication of cocci being found in the lungs of someone with severe copd?  The patient is extremely confused & agitated most of the time

Quite concerning: Could well be pneumonia, but confusion and agitation could well be due to hypoxia, and this needs immediate attention. The confusion could be due to other causes such as medication rxtns, or alzheimer's. See your doctor today! ...Read more

See 1 more doctor answer
4

4
Is it normal to stay agitated, have severe headaches an dizziness (when standing, laying, or sitting) at wk23 in pregnancy?

Is it normal to stay agitated, have severe headaches an dizziness (when standing, laying, or sitting)  at wk23 in pregnancy?

Noyou need 2C OB Dr: Agitation, constant headache, and dizziness are symptoms of possible preeclampsia, which can begin in the second trimester. Diagnosis and successful treatment incl. Ckg. Your BP for elevation. Also, your OB provider needs to re evaluate you, to check your blood and urine for protein increases. Are you having more urine volume wise? Do you notice any abdominal discomfort? What about weight? ...Read more

5

5
I started 100 mg sertraline and 75 mg venlafexine 3 weeks ago, my 40mg dose of citalopram no longer seemed to be working. I've been feeling anxious and agitated and today I had a severe panic attack. Is this average?

I started 100 mg sertraline and 75 mg venlafexine 3 weeks ago, my 40mg dose of citalopram no longer seemed to be working. I've been feeling anxious and agitated and today I had a severe panic attack. Is this average?

Drug interactions: You're taking 3 meds which have duplicate goals and significant drug interactions. You are at risk for serotonin syndrome which may explain your agitation. Call prescribing doctor right away or go to urgent care to be checked for blood pressure and heart rate. You should not be on all 3 meds at the same time. Please get medical supervision to adjust your meds without delay. Be safe and take care. ...Read more

See 1 more doctor answer
7

7
Agitated, agressive, violent, after getting home from hospital with severe chf, gout, atrial fibulation, 2 heart attakced and 2 strokes is this normal?

Agitated, agressive, violent, after getting home from hospital with severe chf, gout, atrial fibulation, 2 heart attakced and 2 strokes is this normal?

Problem: You could be reacting to the stroke effects which could change your emotions and cognition, but your medication may be affecting you also. This needs rapid evaluation, and treatment can turn around. There is high potential for control. Do not delay. ...Read more

See 1 more doctor answer
8

8
I'm ADPKD stage 3 renal failure, severe neuropathy (neck-down) daily Cymbalta (duloxetine) 60mg & last 10days Amitryptiline 50mg. Feel agitated, paranoid. Thanks.

I'm ADPKD stage 3 renal failure, severe neuropathy (neck-down) daily Cymbalta (duloxetine) 60mg & last 10days Amitryptiline 50mg. Feel agitated, paranoid. Thanks.

See provider: Please consider seeing your health care provider to check for worsening kidney function or other metabloic abnormalities are present and to see if adjusting your medicine is appropriate. ...Read more

See 1 more doctor answer
9

9
Haven't had period in apx3-4 month more irritable and agitated over everything, what is going on? Suffer severe manic depression anxiety and schizo

Haven't had period in apx3-4 month more irritable and agitated over everything, what is going on?  Suffer severe manic depression anxiety and schizo

Once you hit the: 3 month mark with absence of period - it is best to get evaluated by your gynecologist. Please let your psychiatrist know right away that you are a lot more symptomatic. Your medications may need to be titrated. If you aren't in talking therapy recommend that. Acupuncture can be very helpful in reducing that irritability. I am a psychiatrist and I use acupuncture successfully in this setting. ...Read more

10

10
For the last week or so I have had a very severe headache, have been restless, and have been very fatigued. What is most likely the culprit?

For the last week or so I have had a very severe headache, have been restless, and have been very fatigued. What is most likely the culprit?

Hard to say: In a 29 year old without medical problems, the most common culprit is a virus or flu. From your med list it looks like you have chronic nausea and an inflammatory disease like arthritis or lupus. So it's more complicated. It's worth seeing your doctor, because plaquenil (hydroxychloroquine) can impair your immune system and make things more complicated. ...Read more